# SDR DALA2016072605601

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 61,242 hours, 23,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FLIGHT DECK HAS WRONG BULB INSTALLED.  INSTALLED CORRECT BULB, OPS CHECKED GOOD.
